Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

TB shown in lungs despite successful treatment in the past. High SGOT and SGPT levels. What can be done?

Hi, I'm 34 years old woman 163 cm 55kg. I got TB history. I take 1 year medication in 2006 and it was cured and the lung was clean. But then when I do my routine control the lung show some TB sign again and when it was confirmed after some tests, I take medication on June 2011-April 2012.
Recently I got my medical check up. 4 months ago my uric acid is 5,3mg/dL but now it's 2.56. But my SGOT is 41.8 U/L and SGPT is 61.6 U/L. I never check my SGOT again after June 2011 (after 2 weeks of medication)
I work as consultant and it often make me stay up until after midnight and make my yoga/fitness hours gone.
What should I to get my SGOT and SGPT back to normal? thanks
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

Mild increase in the liver enzymes are not uncommon after the tubercular treatment,although most of the times it gets settle down in a few weeks to few months after the completion of the therapy.

in your case, it has been a long time so it is very important to get to know the cause of the increased enzymes, get the levels checked in 4-6 weeks again, if still high go for ultrasound along with other investigations to rule out the liver damage.

Answered: Wed, 26 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor